TU Darmstadt / ULB / TUbiblio

Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Item Type | Date | Language
Number of items: 2.

Farwig, Reinhard and Nakatsuka, Tomoyuki and Taniuchi, Yasushi :
Existence of solutions on the whole time axis to the Navier-Stokes equations with precompact range in L (3).
In: Archiv Der Mathematik, 104 (6) pp. 539-550. ISSN 0003-889X
[Article] , (2015)

Farwig, Reinhard and Nakatsuka, Tomoyuki and Taniuchi, Yasushi :
Uniqueness of Solutions on the Whole Time Axis to the Navier-Stokes Equations in Unbounded Domains.
[Online-Edition: http://dx.doi.org/10.1080/03605302.2015.1054938]
In: Communications in Partial Differential Equations, 40 (10) pp. 1884-1904. ISSN 0360-5302
[Article] , (2015)

This list was generated on Sat May 25 00:48:34 2019 CEST.